# SDR WGEA200800047

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N163DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000081
- Aircraft time: 45 hours, 50 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Out Of Adjust
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REQUIRES 100 PERCENT RWD AT 252 KTS, WITH 16 PERCENT LEFT RUDDER.  REFERENCE WORK ORDER 1602, NR-00001.  PER TSR 27-030508G, REV C.  AIRCRAFT IS WITHIN SPECIFICATION AND NO FURTHER MAINTENANCE ACTION IS REQUIRED AT THIS TIME ON STATED CONDITION.
